American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 218 found      Go to page: 1 2 3 4 5 > >>

[31] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information   
View Article: PDF

[32] Stefan Friedl and Taehee Kim. Twisted Alexander norms give lower bounds on the Thurston norm. Trans. Amer. Math. Soc. 360 (2008) 4597-4618. MR 2403698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Feng Luo and Stephan Tillmann. Angle structures and normal surfaces. Trans. Amer. Math. Soc. 360 (2008) 2849-2866. MR 2379778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Cameron McA. Gordon and Ying-Qing Wu. Toroidal Dehn fillings on hyperbolic 3-manifolds. Memoirs of the AMS 194 (2008) MR 2419168.
Book volume table of contents   

[36] Marc Lackenby. Some 3-manifolds and 3-orbifolds with large fundamental group. Proc. Amer. Math. Soc. 135 (2007) 3393-3402. MR 2322772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sangyop Lee. Reducing and annular Dehn fillings. Trans. Amer. Math. Soc. 359 (2007) 227-247. MR 2247889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] S. Buyalo and P. Svetlov. Topological and geometric properties of graph-manifolds. St. Petersburg Math. J. 16 (2005) 297-340. MR 2068341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Richard D. Canary and Darryl McCullough. Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups. Memoirs of the AMS 172 (2004) MR 2096234.
Book volume table of contents   

[45] V. Poénaru and C. Tanasi. Equivariant, almost-arborescent representations of open simply-connected 3-manifolds; a finiteness result. Memoirs of the AMS 169 (2004) MR 2045642.
Book volume table of contents   

[46] Sylvain Maillot. Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds. Trans. Amer. Math. Soc. 355 (2003) 4595-4638. MR 1990764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Makoto Ozawa and Yukihiro Tsutsumi. Totally knotted Seifert surfaces with accidental peripherals. Proc. Amer. Math. Soc. 131 (2003) 3945-3954. MR 1999945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Peter Scott and Gadde A. Swarup. Regular neighbourhoods and canonical decompositions for groups. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 20-28. MR 1928498.
Abstract, references, and article information   
View Article: PDF

[49] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tao Li. Commutator subgroups and foliations without holonomy. Proc. Amer. Math. Soc. 130 (2002) 2471-2477. MR 1897474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Joel Hass, Shicheng Wang and Qing Zhou. On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds. Proc. Amer. Math. Soc. 130 (2002) 1851-1857. MR 1887034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[54] Ying-Qing Wu. Incompressible surfaces in link complements. Proc. Amer. Math. Soc. 129 (2001) 3417-3423. MR 1845021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Suhyoung Choi. The decomposition and classification of radiant affine 3-manifolds. Memoirs of the AMS 154 (2001) MR 1848866.
Book volume table of contents   

[56] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mikami Hirasawa and Koya Shimokawa. Dehn surgeries on strongly invertible knots which yield lens spaces. Proc. Amer. Math. Soc. 128 (2000) 3445-3451. MR 1676336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ruifeng Qiu. Incompressible surfaces in handlebodies and closed 3-manifolds of Heegaard genus 2. Proc. Amer. Math. Soc. 128 (2000) 3091-3097. MR 1664371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Robert Myers. Compactifying sufficiently regular covering spaces of compact 3-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1507-1513. MR 1637416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 218 found      Go to page: 1 2 3 4 5 > >>